# SDR GLBA201007311

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 38,750 hours, 41,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 17500, AUTO ON, RT BLEED WAS SELECTED ALMOST IMMEDIATLY T6 TEMP JUMPED AND A BURNING PACK SMELL OBSERVED.  RAN CHECKLIST RT BLEED CLOSED REMAINED OF FLIGHT.  MX INSPECTED RT PACK FOUND BLEED AIR CLAMPS FWD OF HEAT EXCHANGER LEAKING AIR, REPOSITIONED AND TIGHTEN CLAMPS, RAN RT PACK NO SMELL OR OVERTEMP NOTED IAW MM 36-10-00.
